# SDR SWIA20250613412

- Difficulty date: April 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS589.00 BETWEEN STRINGERS 19L AND 18R HAS MISSING PAINT AND SURFACE CORROSION ON FLANGE/WEB. (C-CHECK RO 06/12/2025)COMPLIED WITH REO 601R-53-61-8328 DATED: 2025-05-06 REV:A  REPAIR FOR CORROSION DAMAGE TO FRAME FS589.00 BTW STR18R-19R. COMPLIED WITH TASK CARD 51-900-1003-SKY. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME. COMPLETED FORM M-337. COMPLETED THE CORROSION FINDINGS REPORT. REF CHILD FOR LEAK CHECK.
